# SDR 98ZZZX1895

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N747P
- Make and model: Saab SF340A
- Aircraft serial: 340A029
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG380E60L
- Condition: Leaking
- Location: Dc System
- Part time: 605 hours
- Component: Concordebatt
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BATTERY CORRODED AND LEAKING ACID DOWN FRONT HOLES IN OUTSIDE ALUMINUM BOX.  REMOVED TOP OF BATTERY, ABSORBENT PADS WET WITH ACID.
